# SDR SIMA200434501

- Difficulty date: December 7, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1683
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FA REPORTED A BURNING SMELL AT 16000 FT.  DECLARED EMERGENCY AND RETURNED TO FIELD.  THE FLIGHT ATTENDANT NOTICED AFTER LANDING THAT THE FORWARD OVERHEAD ENTRY LIGHT ABOVE HIS SEAT WAS BURNED OUT.  CONTACTED MAINTENANCE, VERIFIED THAT THE BULBS WERE BURNED AND REPLACED THEM.  OPS CHECK WAS GOOD AND NO SMELL WAS REPORTED. (K)
